Generalized method of optimal identification and optimal estimation of nonlinear dynamical systems
Doklady Akademii Nauk, Tome 265 (1982) no. 4, pp. 827-829
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1982_265_4_a13,
author = {V. P. Grigor'ev and A. R. Makhlin and I. S. Ukolov},
title = {Generalized method of optimal identification and optimal estimation of nonlinear dynamical systems},
journal = {Doklady Akademii Nauk},
pages = {827--829},
year = {1982},
volume = {265},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1982_265_4_a13/}
}
TY - JOUR AU - V. P. Grigor'ev AU - A. R. Makhlin AU - I. S. Ukolov TI - Generalized method of optimal identification and optimal estimation of nonlinear dynamical systems JO - Doklady Akademii Nauk PY - 1982 SP - 827 EP - 829 VL - 265 IS - 4 UR - http://geodesic.mathdoc.fr/item/DAN_1982_265_4_a13/ LA - ru ID - DAN_1982_265_4_a13 ER -
%0 Journal Article %A V. P. Grigor'ev %A A. R. Makhlin %A I. S. Ukolov %T Generalized method of optimal identification and optimal estimation of nonlinear dynamical systems %J Doklady Akademii Nauk %D 1982 %P 827-829 %V 265 %N 4 %U http://geodesic.mathdoc.fr/item/DAN_1982_265_4_a13/ %G ru %F DAN_1982_265_4_a13
V. P. Grigor'ev; A. R. Makhlin; I. S. Ukolov. Generalized method of optimal identification and optimal estimation of nonlinear dynamical systems. Doklady Akademii Nauk, Tome 265 (1982) no. 4, pp. 827-829. http://geodesic.mathdoc.fr/item/DAN_1982_265_4_a13/